Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


T-cells
Apr 16, 2007

My T cells had been increasing for the past ten years and reached a high of 580 last October. This month later they dropped to 350 which is the lowest since my seroconversion 10 years ago. My viral lad is still non detectable.

My energy level has been declining.

I have been on combivir and viramune for several years.

Should I be concerned?

Response from Dr. Henry

Such a rapid drop is of concern but can be seen due to lab or biologic variation . It would be fairly unusual for a person doing well after years on a regimen that is working to suddenly and consistently experience a very large drop in CD4 count. Would repeat in the near future and also check the values of CD4% and total white blood cell count to look for other trends. KH



Previous
Therapy combo
Next
testosterone gel 100mg

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement